# SDR CA130301006

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,769 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 978731420
- Condition: Failed
- Location: Horizontal Stab
- Part time: 2,836 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ROUTINE ACFT POWER UP DURING MAINTENANCE, AME NOTICED GRINDING NOISES EMITTING FROM TAIL OF ACFT DURING HORIZONTAL STABILIZER TRIM SELF TESTS.  INSPECTION REVEALED SECONDARY MOTOR CREATING NOISES, AND DEVELOPING HIGH TEMPERATURE DURING UP/DOWN CYCLES.  ACTUATOR R & R WITH SERVICEABLE UNIT.
